×

zbMATH — the first resource for mathematics

Convexity spaces. I: The basis properties. (English) Zbl 0197.48401

MSC:
52A07 Convex sets in topological vector spaces (aspects of convex geometry)
52A01 Axiomatic and generalized convexity
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brunn, H.: Über kerneigebiete. Math. ann. 73, 436-440 (1912) · JFM 44.0560.01
[2] Bryant, V. W.; Webster, R. J.: Generalization of the theorems of Radon, Helly and Carathéodory. Monatsh. math. 73, 309-315 (1969) · Zbl 0179.50901
[3] Green, J. W.; Gustin, W.: Quasiconvex sets. Canad. J. Math. 2, 489-507 (1950) · Zbl 0038.35501
[4] Klee, V.: Decomposition of an infinite-dimensional linear system into ubiquitous convex sets. Amer. math. Monthly 57, 540-541 (1950) · Zbl 0040.06501
[5] Klee, V.: Convex sets in linear spaces. Duke math. J. 18, 443-466 (1951) · Zbl 0042.36201
[6] Klee, V.: Iteration of the ”lin” operation for convex sets. Math. scand. 4, 231-238 (1956) · Zbl 0077.30703
[7] Prenowitz, W.: A contemporary approach to classical geometry. Amer. math. Monthly 68, 1-67 (1961) · Zbl 0094.15402
[8] Valentine, F.: Convex sets. (1964) · Zbl 0129.37203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.